# SDR CALA2021092001608

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE HAS CORROSION ON R2 DOOR SILL FWD CORNER F ITTING.   REMOVED AND REPLACED R2 DOOR FWD CARNER FITTING AT FR66 ST23R IA W A320 SRM 51-42-11-001 REMOVED AND REPLACED R2 DOOR FWD CORNER FITTING AT FR66 ST 23R I AW A320 SRM 51-42-11-001
